ℚ-Fano threefolds of index 7

Article

Abstract

We show that if the inequality dim|−KX| ≥ 15 holds for a ℚ-Fano threefold X of Fano index 7, then X is isomorphic to one of the following varieties: ℙ(12, 2, 3), X6 ⊂ ℙ(1, 22, 3, 5), or X6 ⊂ ℙ(1, 2, 32, 4).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. Alexeev, “General elephants of Q-Fano 3-folds, ” Compos. Math. 91 (1), 91–116 (1994).MathSciNetMATHGoogle Scholar
  2. 2.
    G. Brown, A. Kasprzyk, et al., “Graded ring database,” http://www.grdb.co.ukGoogle Scholar
  3. 3.
    G. Brown, M. Kerber, and M. Reid, “Fano 3-folds in codimension 4, Tom and Jerry. Part I, ” Compos. Math. 148 (4), 1171–1194 (2012).MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    G. Brown and K. Suzuki, “Computing certain Fano 3-folds, ” Japan J. Ind. Appl. Math. 24 (3), 241–250 (2007).MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    I. V. Dolgachev, ClassicalAlgebraic Geometry: A Modern View (Cambridge Univ. Press, Cambridge, 2012).CrossRefMATHGoogle Scholar
  6. 6.
    Flips and Abundance for Algebraic Threefolds: A Summer Seminar, Univ. Utah, Salt Lake City, 1991, Ed. by J. Kollár (Soc. Math. France, Paris, 1992), Astérisque 211.Google Scholar
  7. 7.
    M. Kawakita, “Divisorial contractions in dimension three which contract divisors to smooth points, ” Invent. Math. 145 (1), 105–119 (2001).MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    M. Kawakita, “Three-fold divisorial contractions to singularities of higher indices, ” Duke Math. J. 130 (1), 57–126 (2005).MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Y. Kawamata, “Boundedness of Q-Fano threefolds, ” in Proc. Int. Conf. on Algebra, Novosibirsk, 1989 (Am. Math. Soc., Providence, RI, 1992), Part 3, Contemp. Math. 131, pp. 439–445.Google Scholar
  10. 10.
    Y. Kawamata, “The minimal discrepancy coefficients of terminal singularities in dimension 3, ” in V. V. Shokurov, “3-fold log flips,” Izv. Ross. Akad. Nauk, Ser. Mat. 56 (1), 105–203 (1992), Appendix, pp. 201–203 [Russ. Acad. Sci., Izv. Math. 40 (1), 95–202 (1993), Appendix, pp. 193–195].Google Scholar
  11. 11.
    Y. Kawamata, “Divisorial contractions to 3-dimensional terminal quotient singularities, ” in Higher Dimensional Complex Varieties: Proc. Int. Conf., Trento, 1994 (W. de Gruyter, Berlin, 1996), pp. 241–246.Google Scholar
  12. 12.
    J. Kollár and S. Mori, “Classification of three-dimensional flips, ” J. Am. Math. Soc. 5 (3), 533–703 (1992).MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    M. Miyanishi and D. Q. Zhang, “Gorenstein log del Pezzo surfaces of rank one, ” J. Algebra 118 (1), 63–84 (1988).MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    S. Mori, “On a generalization of complete intersections, ” J. Math. Kyoto Univ. 15 (3), 619–646 (1975).MathSciNetMATHGoogle Scholar
  15. 15.
    S. Mori and Yu. Prokhorov, “On Q-conic bundles, ” Publ. Res. Inst. Math. Sci. 44 (2), 315–369 (2008).MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    N. Nakayama, “The lower semi-continuity of the plurigenera of complex varieties, ” in Algebraic Geometry: Proc. Symp., Sendai, 1985 (North-Holland, Amsterdam, 1987), Adv. Stud. Pure Math. 10, pp. 551–590.Google Scholar
  17. 17.
    Yu. G. Prokhorov, “The degree of Q-Fano threefolds, ” Mat. Sb. 198 (11), 153–174 (2007) [Sb. Math. 198, 1683–1702 (2007)].MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Yu. Prokhorov, “Q-Fano threefolds of large Fano index. I, ” Doc. Math., J. DMV 15, 843–872 (2010).MathSciNetMATHGoogle Scholar
  19. 19.
    Yu. G. Prokhorov, “Fano threefolds of large Fano index and large degree, ” Mat. Sb. 204 (3), 43–78 (2013) [Sb. Math. 204, 347–382 (2013)].MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Yu. G. Prokhorov, “On G-Fano threefolds, ” Izv. Ross. Akad. Nauk, Ser. Mat. 79 (4), 159–174 (2015) [Izv. Math. 79, 795–808 (2015)].MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Yu. Prokhorov and M. Reid, “On Q-Fano 3-folds of Fano index 2, ” in Minimal Models and Extremal Rays: Proc. Conf., Kyoto, 2011 (Math. Soc. Japan, Tokyo, 2016), Adv. Stud. Pure Math. 70, pp. 397–420; arXiv: 1203.0852 [math.AG].Google Scholar
  22. 22.
    Yu. G. Prokhorov and V. V. Shokurov, “Towards the second main theorem on complements, ” J. Algebr. Geom. 18 (1), 151–199 (2009).MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    V. V. Przyjalkowski and C. A. Shramov, “Double quadrics with large automorphism groups, ” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 294, 167–190 (2016) [Proc. Steklov Inst. Math. 294, 154–175 (2016)].Google Scholar
  24. 24.
    M. Reid, “Young person’s guide to canonical singularities, ” in Algebraic Geometry, Bowdoin, 1985: Proc. Summer Res. Inst. (Am. Math. Soc., Providence, RI, 1987), Proc. Symp. Pure Math. 46, pp. 345–414.Google Scholar
  25. 25.
    V. V. Shokurov, “The nonvanishing theorem, ” Izv. Akad. Nauk SSSR, Ser. Mat. 49 (3), 635–651 (1985) [Math. USSR, Izv. 26 (3), 591–604 (1986)].MathSciNetGoogle Scholar
  26. 26.
    K. Suzuki, “On Fano indices of Q-Fano 3-folds, ” Manuscr. Math. 114 (2), 229–246 (2004).MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2016

Authors and Affiliations

  1. 1.Steklov Mathematical Institute of Russian Academy of SciencesMoscowRussia

Personalised recommendations